# SDR HEEA20120902630

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N927PH
- Make and model: Skrsky S92A
- Aircraft serial: 920122
- Aircraft time: 1,067 hours
- Engine: Ge CT78A
- Engine time: 1,068 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: 9235115806101
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 FAILED IN FLIGHT.  LANDING UNEVENTFUL.  NR 1 HIGH SPEED SHAFT FAILURE IN CRUISE FLIGHT, NR 1 HSS COUPLING CAME APART.
